A real quick post this evening.
I saw my endocrinologist this morning and explained that when he had me adjust my PTU dosage in early January from 7 days per week to 6 days per week, that a few days later after my first scheduled "skipped" dose I had Grave's symptoms reappear. Not too severe, but I didn't feel 100% right. I was fine in a day or so and then on week #2 of my second scheduled "skipped" dose the same thing happened but slightly less severe. He said this was the first time he had heard of anyone having symptoms reappear when eliminating a dose by one day per week. He went on to tell me it is much more common when reducing the dosage (lowering the milligrams that is) or going off the medicine altogether.
Since the lowest dose of PTU available is 50mg, he suggested that the next time my lab results call for a dosage change we should consider splitting the pill in half vs. eliminating another day altogether. One person posted a comment here some time ago advising that her doctor had her do this very thing so she could g--r--a--d--u--a--l--l--y reduce the dosage over time. It has been suggested that the more gradual the decline/reduction in medicine and over a longer period of time the higher the likelihood you have of attaining remission, and the higher the likelihood it will last. I should have my lab results back within 5 days so we'll see what the future holds. More then!